# SDR 2005UALA00846

- Difficulty date: August 18, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 50,483 hours, 27,823 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR THRESHOLD ZEE ANGLE CORRODED STA 978 TO 984 RBL 62.5 STR 17 WL 208.
